# SDR MASA2012122852378

- Difficulty date: December 28, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 15,358 hours, 10,966 cycles
- System (JASC): 4990 · APU Oil System
- Part: Regulator Valve
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING AFTER TAKEOFF RTF.  FOUND OIL LEAK FROM APU CAUSING WARNING AND DEFERRED APU PER SL CRJ700/900-SL-49-003.  REMOVED AND REPLACED SUMP PRESS REG VALVE.
